Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: No moreGOOD NEWS! Lex IS NOTworking - blkvettes

Posted by littlemac on March 9, 2003, at 14:57:49

In reply to Re: No moreGOOD NEWS! Lex IS NOTworking - , posted by blkvettes on March 9, 2003, at 14:53:33

> > > > > > > How long have you been on meds.
> > > > > >
> > > > > > About 4 months
> > > > >
> > > > > Have you talked to your doctor about the aches and pains and what does he say
> > > >
> > > >
> > > > yes I did. At the same time I mentioned the extreme fatigue and sweating. The aches were not addressed (which is a big deal to me)...she just changed med to Zoloft. She is also pregnant, was due in 2 days, and didn't seem to want to deal with patients.
> > >
> > > I would get on the phone and talk to an on call doctor now to have your issues resolved. I have only been taking my med almost a month and what I experience should go away but I am not sure.
> >
> > You know...along with the 'achy all over' feeling, I also have the fever type chills going on. It feels like I have the flu...but its been going on for about 3 weeks!! This cannot be normal - can it? I know that my doc is probably gone on medical leave now, so will have to talk to someone else, and probably start over. :( That thought gets me uptight...oh well...have to deal with it. This time into doc, I will only mention the bad aches so it can be addressed directly.
>
> I was on paxil and zoloft, if you get off zoloft do it slowly please!!!!!!!

Thanks for the advice. I have heard terrible things about getting off of paxil, but not zoloft. I appreciate it.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:littlemac thread:109458
URL: http://www.dr-bob.org/babble/20030306/msgs/207470.html